# SDR TWAA0100602

- Difficulty date: January 8, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N940AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49825
- Aircraft time: 35,920 hours, 21,833 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100504205
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT THE LEFT SIDE FWD CABIN DOOR ESCAPE SLIDE BOTTLE PRESSURE WAS READING ZERO.  REPLACED THE SLIDE ASSEMBLY. CHECK-C 7-18-00 STL.
